Alert archive / Indiana / High Wind Watches in 2020

High Wind Watch 1, NWS Indianapolis, IN

April 11, 202019 counties in Indiana

NWS Indianapolis, IN issued this high wind watch at Apr 11, 2020, 3:15 PM EDT for 19 counties in Indiana. It took effect at Apr 13, 2020, 5:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 11, 2020, 3:15 PM EDT (19:15 UTC)
In effect from
Apr 13, 2020, 5:00 AM EDT
Expired
Apr 12, 2020, 3:05 PM EDT
In force
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Boone County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Howard County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 39 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1969 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WWUS73 KIND 111915
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
315 PM EDT Sat Apr 11 2020

INZ021-029>031-037>042-047>049-055>057-064-065-072-120300-
/O.NEW.KIND.HW.A.0001.200413T0900Z-200413T2200Z/
Carroll-Tippecanoe-Clinton-Howard-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-
Bartholomew-Decatur-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Indianapolis, 
Greenfield, Cumberland, New Castle, Greenwood, Franklin, 
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
315 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 25 to 35 mph with frequent gusts up to 50 
  mph. A brief period of gusts 50 to 60 mph possible early Monday 
  morning.

* WHERE...Portions of central, east central, north central, 
  southeast and west central Indiana.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas outside of the watch will have wind
  gusts at least 35 to 45 mph. Confidence in the highest winds is 
  during the early morning hours Monday and across eastern 
  Indiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
985 
WWUS73 KIND 120113
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
913 PM EDT Sat Apr 11 2020

INZ021-029>031-037>042-047>049-055>057-064-065-072-120915-
/O.CON.KIND.HW.A.0001.200413T0900Z-200413T2200Z/
Carroll-Tippecanoe-Clinton-Howard-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-
Bartholomew-Decatur-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Indianapolis, 
Greenfield, Cumberland, New Castle, Greenwood, Franklin, 
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
913 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

* WHAT...West winds 25 to 35 mph with frequent gusts up to 50 
  mph. A brief period of gusts 50 to 60 mph possible early 
  Monday morning. 

* WHERE...Portions of central, east central, north central, 
  southeast and west central Indiana. 

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Areas outside of the watch will have wind 
  gusts at least 35 to 45 mph. Confidence in the highest winds 
  is during the early morning hours Monday and across eastern 
  Indiana. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
254 
WWUS73 KIND 120757
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
357 AM EDT Sun Apr 12 2020

INZ028-035-036-043>046-051>054-060>063-067>071-121600-
/O.NEW.KIND.WI.Y.0003.200413T0900Z-200413T2200Z/
Warren-Fountain-Montgomery-Vermillion-Parke-Putnam-Hendricks-Vigo-
Clay-Owen-Morgan-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Williamsport, West Lebanon, Attica, 
Covington, Veedersburg, Crawfordsville, Clinton, Newport, 
Rockville, Greencastle, Plainfield, Brownsburg, Danville, 
Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Bloomington, 
Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and Brownstown
357 AM EDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY...

The National Weather Service in Indianapolis has issued a Wind
Advisory, which is in effect from 5 AM to 6 PM EDT Monday. 

* TIMING...starting late overnight and lasting through the day on
  Monday. The highest winds are expected during the early morning
  hours Monday.

* WINDS...West winds 25 to 35 mph with frequent gusts of 45 to 50
  mph.
 
* IMPACTS...Strong winds could blow down trees and power lines. Power
  outages are possible. Travel could be difficult, especially for
  high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

INZ021-029>031-037>042-047>049-055>057-064-065-072-121600-
/O.CON.KIND.HW.A.0001.200413T0900Z-200413T2200Z/
Carroll-Tippecanoe-Clinton-Howard-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-
Bartholomew-Decatur-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Indianapolis, 
Greenfield, Cumberland, New Castle, Greenwood, Franklin, 
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
357 AM EDT Sun Apr 12 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 25 to 35 mph with frequent gusts up to 50 
  mph. A brief period of gusts 50 to 60 mph possible early 
  Monday morning. 

* WHERE...Portions of central, east central, north central, and
  southeast Indiana. 

* WHEN...From late tonight through Monday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Confidence in the highest winds is during 
  the early morning hours Monday and across eastern Indiana. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
639 
WWUS73 KIND 121558
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1158 AM EDT Sun Apr 12 2020

INZ028-035-036-043>046-051>054-060>063-067>071-130000-
/O.CON.KIND.WI.Y.0003.200413T0900Z-200413T2200Z/
Warren-Fountain-Montgomery-Vermillion-Parke-Putnam-Hendricks-Vigo-
Clay-Owen-Morgan-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Williamsport, West Lebanon, Attica, 
Covington, Veedersburg, Crawfordsville, Clinton, Newport, 
Rockville, Greencastle, Plainfield, Brownsburg, Danville, 
Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Bloomington, 
Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and Brownstown
1158 AM EDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY...

* WHAT...West winds 25 to 35 mph with frequent gusts of 45 to 50
  mph expected.

* WHERE...Portions of central, south central, southwest and west 
  central Indiana.

* WHEN...From 5 AM to 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Confidence in the highest winds is during 
  the early morning hours Monday and across eastern Indiana. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ021-029>031-037>042-047>049-055>057-064-065-072-130000-
/O.CON.KIND.HW.A.0001.200413T0900Z-200413T2200Z/
Carroll-Tippecanoe-Clinton-Howard-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-
Bartholomew-Decatur-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Indianapolis, 
Greenfield, Cumberland, New Castle, Greenwood, Franklin, 
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
1158 AM EDT Sun Apr 12 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 25 to 35 mph with frequent gusts up to 50 
  mph. A brief period of gusts 50 to 60 mph possible early 
  Monday morning. 

* WHERE...Portions of central, east central, north central, and
  southeast Indiana. 

* WHEN...From late tonight through Monday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Confidence in the highest winds is during 
  the early morning hours Monday and across eastern Indiana. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
964 
WWUS73 KIND 121905
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
305 PM EDT Sun Apr 12 2020

INZ021-029>031-037>042-047>049-055>057-064-065-072-130415-
/O.UPG.KIND.HW.A.0001.200413T0900Z-200413T2200Z/
/O.EXB.KIND.WI.Y.0003.200413T0900Z-200414T0000Z/
Carroll-Tippecanoe-Clinton-Howard-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Marion-Hancock-Henry-Johnson-Shelby-Rush-
Bartholomew-Decatur-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, 
Noblesville, Anderson, Muncie, Winchester, Indianapolis, 
Greenfield, Cumberland, New Castle, Greenwood, Franklin, 
Shelbyville, Rushville, Columbus, Greensburg, and North Vernon
305 PM EDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.
  Isolated wind gusts up to 55 mph Monday morning.

* WHERE...Portions of central, east central, north central, 
  southeast and west central Indiana.

* WHEN...From 5 AM to 8 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest wind gusts are expected to occur
  between 6 AM and 11 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ028-035-036-043>046-051>054-060>063-067>071-130415-
/O.EXT.KIND.WI.Y.0003.200413T0900Z-200414T0000Z/
Warren-Fountain-Montgomery-Vermillion-Parke-Putnam-Hendricks-Vigo-
Clay-Owen-Morgan-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Williamsport, West Lebanon, Attica, 
Covington, Veedersburg, Crawfordsville, Clinton, Newport, 
Rockville, Greencastle, Plainfield, Brownsburg, Danville, 
Terre Haute, Brazil, Clay City, Spencer, Martinsville, 
Mooresville, Sullivan, Linton, Bloomfield, Bloomington, 
Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and Brownstown
305 PM EDT Sun Apr 12 2020

...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.
  Isolated wind gusts up to 55 mph Monday morning.

* WHERE...Portions of central, east central, north central, 
  southeast and west central Indiana.

* WHEN...From 5 AM to 8 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest wind gusts are expected to occur
  between 6 AM and 11 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this high wind watch went out at Apr 11, 12:45 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 11, 12:45 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1245 PM EDT Sat Apr 11 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 349 AM EDT Sat Apr 11 2020

A quiet day ahead with some rain shower chances arriving tonight
along with a slight chance for thunderstorms. A strong system moving
through the Great Lakes Sunday and Monday will bring more chances
for showers and thunderstorms, as well as strong winds to the area.
Cooler than normal temperatures are expected through the work week
along with mainly dry conditions.

&&

.NEAR TERM /Rest of Today/...

Issued at 915 AM EDT Sat Apr 11 2020

No changes needed to ongoing forecast. Will continue to monitor
short range model trends as 12Z model suite arrives to evaluate
chances for rain this evening and overnight and may need to make
fine-tuned adjustments during the next forecast update. Relevant
portions of previous discussion follows...

Quiet dry weather conditions are expected today, with mostly cloudy
to completely cloudy skies from a mid level cloud deck in place over
central Illinois and central Indiana. Should see some peaks of
sunshine through it, but overall looking at a mostly cloudy day.
High temperatures should still reach the upper 50s to lower 60s with
southerly flow and warm advection.

&&

.SHORT TERM /Tonight through Monday night/...

Issued at 349 AM EDT Sat Apr 11 2020

Tonight an upper disturbance will move through the area and bring
some rain showers with it. Some elevated instability available later
tonight along with an upper shortwave moving through. Think this has
some thunder potential with it, so will include a slight chance
thunder mention. Best forcing looks north of the forecast area, but
better instability will be central and south.

Sunday instability will be hard to come by. Even with a
southerly/southwesterly fetch, models depict moisture being gobbled
by southern convection and unable to get this far north. During the
day looks fairly quiet and perhaps even dry during the morning into
early afternoon. Sunday night a little instability sneaks into
southern portions of the forecast area. Shear will be significant
throughout the afternoon and evening, but starts to drop off by the
time the instability arrives. Right now severe potential looks
minimal for most of the area, with a possible exception over the
southern/southeastern counties during the overnight hours having
better potential for an isolated strong to severe storm.

Bigger threat at this point looks like the gradient winds as low
pressure moves off to the northeast and sets up a tight pressure
gradient across the area. Models are being pretty consistent in
showing 35-45 mph wind gusts, with a few model soundings showing
potential for a brief period of higher gusts (in excess of 50 mph)
in the hour or two after the cold frontal passage. Will have to keep
an eye on whether or not these stronger winds will have the ability
to mix down. Either way, if model strength and track of the low
pressure does not change, will be needing a wind headline for late
Sunday night through at least midday Monday.

&&

.LONG TERM /Tuesday through Friday/...

Issued at 349 AM EDT Sat Apr 11 2020

The long term forecast will be characterized by below normal
temperatures. Dry conditions are expected Tuesday through Wednesday
morning, with a small chance for some precip Wednesday afternoon
with a weak upper disturbance moving through. After that, next
chances for precipitation arrive with the weekend. The colder than
normal temperatures will bring chances for frost or freeze
conditions most nights Tuesday through Friday, with the lowest
temperatures expected Tuesday night and Wednesday night.

&&

.AVIATION /Discussion for 11/18Z TAF Issuance/...

Issued at 1242 PM EDT Sat Apr 11 2020

VFR through tonight with MVFR ceilings tomorrow.

An active weather pattern will be in place for the second half of
the TAF period. Showers will begin to move across north central
Indiana late this evening with a SHRA mention at LAF where
confidence is highest. Rain will become more widespread by the
morning hours with rain mentioned at all terminals by 12Z. MVFR
ceilings and visibilities will be possible at times. With
uncertainty on when rain will end and begin, can't delineate
anything more than a broad mention for rain. Winds will be out of
the south today at 10-15 kts with gusts to 25 before diminishing
to 10-12 kts tonight and tomorrow.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP/White
SHORT TERM...CP
LONG TERM....CP
AVIATION...White
Hazardous weather outlook, Apr 11, 6:20 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
620 AM EDT Sat Apr 11 2020

INZ021-028>031-035>039-043>047-051>055-060>063-067>070-121030-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle,
Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes,
Washington, Loogootee, Shoals, Bedford, and Mitchell
620 AM EDT Sat Apr 11 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: There is a slight chance for thunderstorms tonight.

Hazards: Lightning.

Timing: After 8 pm.

Discussion: An approaching low pressure system will bring chances for
showers and a slight chance for thunderstorms to the area tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: There is a chance for thunderstorms Sunday evening through
Sunday night. A few strong storms are possible. Gusty winds of 40 to
50 mph are possible late Sunday night and Monday. More frost and
freeze conditions are possible many nights next week.

Discussion: A strong low pressure system moving through the Great
Lakes will bring chances for showers and thunderstorms to the area,
along with strong winds. After the system departs, cooler air will
settle in for the week and bring additional frost and freeze
conditions to the overnight hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ040>042-048-049-056-057-064-065-071-072-121030-
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-Jackson-Jennings-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus,
Greensburg, Seymour, Brownstown, and North Vernon
620 AM EDT Sat Apr 11 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: Warmer conditions are expected today. Chances for
showers will arrive tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: There is a chance for thunderstorms Sunday evening through
Sunday night. A few strong storms are possible. Gusty winds of 40 to
50 mph are possible late Sunday night and Monday. More frost and
freeze conditions are possible many nights next week.

Discussion: A strong low pressure system moving through the Great
Lakes will bring chances for showers and thunderstorms to the area,
along with strong winds. After the system departs, cooler air will
settle in for the week and bring additional frost and freeze
conditions to the overnight hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Nearby

High Wind Watches in Indiana, 2020Every high wind watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.